# SDR CALA2017072102291

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO BAY SUPPORT STIFFENER FOR NET TIE DOWN AT BS 1440, RBL 22.5.  REMOVED AND REPLACED THE SUPPORT STIFFENER IAW SRM 51-40-02, PAR 7, FIG 12, AND SRM 51-10-02, PAR 9.
